# SDR RRXA97097

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2614969
- Condition: Misdrilled
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND MISDRILLED HOLE IN FLOOR SUPPORT, AT Y=560 AND X=-46.  AWAITING ON ZANTOP AND COTNEY ENGINEERING TO DETERMINE REPAIR PROCEDURE.  *S/D*  REPAIRED FLOORBEAM BY FABRICATING AND INSTALLING 3 REINFORCEMENT ANGLES IAW DER APPROVED COTNEY ENGINEERING SKETCH C07-R15.
